# SDR CALA2011072600512

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 24,764 hours, 8,365 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STAB AT 3RD RIB FROM INBD (STA 101.90) APPROX 10 INCHES FWD OF AFT SPAR.  CRACK APPROX 1 INCH LONG.  INSTALLED REPAIR DOUBLER ON LT HORIZONTAL STAB AT 3RD RIB FROM INBD (STA 101.90) IAW SRM 55-10-01 FIG 204 REPAIR 11.  DIP INSPECTION REQUIREMENTS ARE AN INITIAL INSPECTION THRESHOLD AT 56,000 FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES.  LT HORIZ STAB SKIN CRACKED.  PER SRM 55-10-01 PG 204 COMPLETED REPAIR.  INSPECT REPAIR AT 56,000 FLT CYC'S AFTER REPAIR INSTALLED THEREAFTER EVERY 9,000 FLT CYC'S.
